HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Uniqueness of the ground state of a model in quantum electrodynamics A functional integral approach

Files in This Item:
pre429.pdf1.13 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83575

Title: Uniqueness of the ground state of a model in quantum electrodynamics A functional integral approach
Authors: Hiroshima, F. Browse this author
Issue Date: 1-Sep-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 429
Start Page: 1
End Page: 32
Abstract: The system of a particle minimally coupled to a radiation field with an 1iltraviolet cut-off is considered. The Hamiltonian of the system is defined with non-perturbative approach; any assumptions on the magnitude of the absolute value of a coupling con­stant in the Hamiltonian is not required. It. is established that the ground state of the system, if exists, is unique and overlapps with the ground state of a decoupled Hamiltonian.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69179
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University